Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Jordan representations of unbounded operator algebras


Author: Subhash J. Bhatt
Journal: Proc. Amer. Math. Soc. 84 (1982), 393-396
MSC: Primary 47D40; Secondary 17C65, 46K10
DOI: https://doi.org/10.1090/S0002-9939-1982-0640239-2
MathSciNet review: 640239
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Every closed Jordan $ ^* $-representation of an $ E{C^*}$-algebra is the sum of a closed $ ^*$-representation and a closed $ ^*$-antirepresentation.


References [Enhancements On Off] (What's this?)

  • [1] S. J. Bhatt, A note on generalized $ {B^* }$-algebras, J. Indian Math. Soc. (to appear).
  • [2] P. G. Dixon, Generalized $ {B^* }$-algebras, Proc. London Math. Soc. (3) 21 (1970), 693-715. MR 0278079 (43:3811)
  • [3] A. Inoue, On a class of unbounded operator algebras. I, II, III, Pacific J. Math. 65 (1976), 38-57; 66 (1976), 411-431; 69 (1977), 105-115.
  • [4] -, Unbounded Hilbert algebras as locally convex $ ^* $-algebras, Math. Rep. Kyushu Univ. 10 (1976), 113-129.
  • [5] W. Rudin, Functional analysis, 2nd ed., McGraw-Hill, New York, 1973. MR 0365062 (51:1315)
  • [6] E. Størmer, On the Jordan structure of $ {C^* }$-algebras, Trans. Amer. Math. Soc. 120 (1965), 438-447. MR 0185463 (32:2930)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D40, 17C65, 46K10

Retrieve articles in all journals with MSC: 47D40, 17C65, 46K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0640239-2
Keywords: $ E{C^* }$-algebra, $ {J^* }$-representation, $ G{B^* }$-algebra
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society